# SDR ABXA010902

- Difficulty date: May 31, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 52,253 hours, 57,376 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OIL SMELL FROM AIR PACKS WITH ENGINE RUNNING.  REPLACED AIR CONDITIONING WATER COALESCER BAGS.  LEAK CHECKED GOOD IAW DC-9 MM 21-20-02-2-0001.
